# SDR SWAA2022031407227

- Difficulty date: July 26, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO. STA 500A; 2' BELOW STR 24L; ATTACH ANGLE HAS CORROSION / REMOVED CORRODED ATTACH ANGLE FWD CARGO STA. 500A 2' BELOW 24L AND INSTALLED NEW ATTACH ANGLE AS PER B737-700 SRM 51-40-02-0G-0 STEP 4B AND BAC DWG 417A2106 REV -
